# SDR UIEA2010072400118

- Difficulty date: July 24, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 35,474 hours, 5,635 cycles
- Engine: Ge CF680
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Stalled
- Location: Nr 4 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, F, A

## Discrepancy

CLIMBING OUT OF APPROX 3500' NR 4 ENG EMITTED 2 LOUD COMPRESSOR STALLS WITH ASSOCIATED SURGES IN N1, N2 AND EGT. SHUTDOWN NR 4 ENG SHUTDOWN ENG AT APPROX 2210Z. DUE TO SIGNIFICANT COMPRESSOR STALL, ELECTED TO COMPLETE THE "SEVERE ENG DAMAGE CHECKLIST", SO FIRE ENG SWITCH PULLED AS WELL. OIL PRESS NORMAL. AFTER SHUTDOWN UNKNOWN EGT JETTISONED FUEL TO LAND BELOW MAX LANDING WEIGHT. (AFTER BOROSCOPE INSP DAMAGE FOUND AT 14TH STAGE COMPRESSOR BEYOND LIMITS.   NR 4 ENG IAW POWERPLANT REMOVAL/INSTALLATION SHEET REV E2023 MAY 10.)
